Mathematics and Computer Science Journal


Mathematics and Computer Science Journal

Mathematics expresses itself everywhere, in almost every facet of life - in nature all around us, and in the technologies in our hands. Mathematics is the language of science and engineering - describing our understanding of all that we observed.

The journal is an open access, peer-reviewed, multidisciplinary online publication. Our main goal is to promote original research papers of high scientific level in the area of Mathematics, Computer science and their applications. Scientific contributions that tend to integrate and interrelate theory, methods and applications will be welcomed. Papers within the areas of specialization of our Editorial Board, we will be constantly considered.

About Us-

The MCS Journal publishes original papers, written in English, in all branches of Mathematics and Computer Science Monthly bases:

Scope of MCSJ

Mathematical Analysis, Numerical Analysis, Functional Analysis, Calculus of Variations, Complex Analysis, Potential Theory, Algebra, Group Theory, Lie Algebras, Ordinary Differential Equations, Partial Differential Equations, Optimal Control, Geometry, Algebraic Geometry, Topology, Probability Theory, Statistics, Mathematical Physics, Fluid Mechanics, Solid Mechanics, Dynamical Systems, Operational Research, Combinatorics, Number Theory, Logic.

 


Vol 2, No 1 (2017)

Open Access Open Access  Restricted Access Subscription Access

Table of Contents

Articles

UTILIZING USEFULNESS OF A TOPIC STRATEGY FOR INCREASING STUDENTS MOTIVATION IN MATHEMATICS: A LOGISTIC MATHEMATICAL MODEL APPROACH
Chinedu Obasi
Email this article (Login required)
IM-sgi – an Interface Model for Shape Grammar Implementations
Joana Tching, Joaquim Reis, Alexandra Paio
Email this article (Login required)


ISSN: 2456-1053